# SDR 07FDEA01080

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,578 hours, 20,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FLOORBEAM (C25) FORWARD FACE OF BEAM LOCATED BETWEEN R2 AND R3 SEAT TRACK HAS A .400 INCH CRACK IN VERTICAL STIFFENER.  REPAIRED FLOORBEAM IAW A310/200 SRM SUPPLEMENT 53-10-15.  REMOVED AND REINSTALLED FLOORBOARD IAW A310/200 AMM SUPPLEMENT 53-10-21-4.
